Erratum to: “Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications”
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, pp. 207-208.
DOI: 10.5802/ambp.217
Toka Diagana 1

1 Department of Mathematics Howard University 2441 6th Street N.W. Washington, D.C. 20059 USA
@article{AMBP_2006__13_1_207_0,
     author = {Toka Diagana},
     title = {Erratum to: {{\textquotedblleft}Towards} a theory of some unbounded linear operators on $p$-adic {Hilbert} spaces and applications{\textquotedblright}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {207--208},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {1},
     year = {2006},
     doi = {10.5802/ambp.217},
     mrnumber = {2233015},
     zbl = {1087.47061},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.217/}
}
TY  - JOUR
AU  - Toka Diagana
TI  - Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”
JO  - Annales mathématiques Blaise Pascal
PY  - 2006
DA  - 2006///
SP  - 207
EP  - 208
VL  - 13
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.217/
UR  - https://www.ams.org/mathscinet-getitem?mr=2233015
UR  - https://zbmath.org/?q=an%3A1087.47061
UR  - https://doi.org/10.5802/ambp.217
DO  - 10.5802/ambp.217
LA  - en
ID  - AMBP_2006__13_1_207_0
ER  - 
%0 Journal Article
%A Toka Diagana
%T Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”
%J Annales mathématiques Blaise Pascal
%D 2006
%P 207-208
%V 13
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.217
%R 10.5802/ambp.217
%G en
%F AMBP_2006__13_1_207_0
Toka Diagana. Erratum to: “Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications”. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 1, pp. 207-208. doi : 10.5802/ambp.217. https://ambp.centre-mersenne.org/articles/10.5802/ambp.217/

[1] Toka Diagana Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications, Ann. Math. Blaise Pascal, Volume 12 (2005) no. 1, pp. 205-222 | DOI | Numdam | MR | Zbl

Cited by Sources: